# SDR CALA9800843

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB LOWER AFT SKIN PANEL NR 3 FOUND CORROSION BETWEEN STA XHS86 AND XHS104.  INSTALLED REPAIR DOUBLERS PER EC/RA 5510-01409.
